# SDR IPXA2015060589849

- Difficulty date: May 15, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2122-2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, AFT FUSELAGE, RT SIDE SKIN PANEL CORRODED ALONG PANEL 347DF LOWER INTERFACE.  REPAIRED RT TAIL SKIN BS 2122-2163 IAW SRM 53-70-01, REPAIR 3, FIG 201.
